Title: The Complementary Hankel Type Transformations Of Arbitrary Order
Author(s): B.B. Waphare, S.B. Gunjal
Pages: 81-92
Cite as:
B.B. Waphare, S.B. Gunjal, The Complementary Hankel Type Transformations Of Arbitrary Order, Int. J. Anal. Appl., 3 (2) (2013), 81-92.


In this paper four self-reciprocal integral transformations of Hankel type are defined. The simultaneous use of trans-formations H1,α,β and H2,α,β (which are denoted by Hα,β) allows us to solve many problems of Mathematical Physics involving the differential operator ∆α,β= D2+4αx−1D, whereas the pair of transformations H3,α,β and H4,α,β (which we express by Hα,β) permits us to tackle those problems containing its adjoint operator, no matter what the real value of α − β be. These transformations are also investigated in a space of generalized functions according to the mixed Parseval equation.

Full Text: PDF



  1. Altenburg G; Bessel Transformation in Raumen von Grundfunktionen uber dem Interval Ω = (0, ∞) und deven Dualraumen, Math. Nachr, 108 (1982), 197-218.

  2. Dubey L.S. and Pandey J.N., on the Hankel Transform of Distribution, Tohoku Math. J. 27, (1975), 337-354.

  3. Gray A., Mathews, G.B. and MacRobert T.M., A Treatise on Bessel Functions and their Applications to Physics, Macmillan, London, 1952.

  4. Koh E.L., The Hankel Transformation of Negative order for Distributions of Rapid Growth, SIAM J. Math. Anal. 1(1970), 322-327.

  5. Lee W.Y., On Schwartz’s Hankel Transformation of certain spaces of Distributions, SIAM J. Math. Anal. 6 (1975), 427-432.

  6. Macauley-Owen P, Parseval Theorem for Hankel Transform, Proc. London Math. Soc. 45 (1939), 458-474.

  7. Mendez Perez, J.M.R., On the Bessel Transforms, Jnanabha 17(1987), 79-88.

  8. Mendez Perez J.M.R., On the Bessel Transformation of Arbitrary Order, Math. Nachr, 136 (1988), 233-239.

  9. Mendez Perez J.M.R, A mixed Parseval Equation and the Generalized Hankel Transformation, Proc. Amer. Math. Soc., 102(1988), 619-624.

  10. Shuitman A, On a certain Test Function space for Schwartz’s Hankel Transform, Delft Prog, Rep.2 (1977), 192-206.

  11. Schwartz L., Theorie des Distributions, Herman Paris 1966.

  12. Schwartz A.L, An Inversion Theorem for Hankel Transform, Proc. Amer. Math. Soc., 22 (1969), 713-717.

  13. Titchmarsh E.C., Introduction to the Theory of Fourier Integrals, Oxford Univ. Press, London, 1959.

  14. Watson G.N., A Treatise on the Theory of Bessel Functions, Cambridge Univ. Press, Cambridge , 1958.

  15. Zemanian A.H., A Distributional Hankel Transformation, SIAM J. Appl. Math. 14(1966), 561-576.

  16. Zemanian A.H., Hankel Transforms of Arbitrary Order, Duke Math. J. 34 (1967), 761-769.

  17. Zemanian A.H., Generalized Integral Transformations Interscience. N.Y. 1968.